# SDR C2XA98IA458

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015667002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING INBOARD LOWER SKIN CRACKED ON INBOARD FORWARD CORNER OF ACCESS 622EB.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW EMB-120 SRM 57-20-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
